Alert archive / Indiana / Tornado Warnings in 2009
Tornado Warning 28, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 13, 2009, 3:39 PM EDT for Washington County, Indiana. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2009, 3:39 PM EDT (19:39 UTC)
- Expired
- Apr 13, 2009, 4:00 PM EDT
- In force
- 21 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
County Washington County, IN
The radar
The Louisville radar (KLVX), 91 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:58 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1883 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 311 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 131939
TORLMK
INC175-132000-
/O.NEW.KLMK.TO.W.0028.090413T1939Z-090413T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
339 PM EDT MON APR 13 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 400 PM EDT...
* AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MOUNT
CARMEL...MOVING NORTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
MCKINLEY AROUND 345 PM EDT...
MILLPORT AROUND 350 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
SOUTH CENTRAL INDIANA AND KENTUCKY.
&&
LAT...LON 3878 8617 3878 8612 3879 8610 3877 8607
3869 8632 3877 8630 3878 8628 3878 8624
3879 8622 3879 8620
TIME...MOT...LOC 1940Z 233DEG 30KT 3877 8626
$$
MJ2 follow-up statements
000
WWUS53 KLMK 131948
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM EDT MON APR 13 2009
INC175-132000-
/O.CON.KLMK.TO.W.0028.000000T0000Z-090413T2000Z/
WASHINGTON IN-
348 PM EDT MON APR 13 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR
NORTHWESTERN WASHINGTON COUNTY...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED ABOUT 2 MILES NORTH
MCKINLEY...OR 15 MILES SOUTHEAST OF BEDFORD...MOVING NORTHEAST AT 35
MPH. THIS STORM WAS LOCATED RIGHT ALONG THE WASHINGTON AND JACKSON
COUNTY LINE.
THE TORNADO WILL BE NEAR...
NORTHWEST OF MILLPORT BY 355 PM EDT...
LAT...LON 3878 8617 3878 8612 3879 8610 3877 8607
3871 8627 3877 8630 3878 8628 3878 8624
3879 8622 3879 8620
TIME...MOT...LOC 1947Z 233DEG 30KT 3877 8623
$$
MJ000
WWUS53 KLMK 131956
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
356 PM EDT MON APR 13 2009
INC175-132004-
/O.EXP.KLMK.TO.W.0028.000000T0000Z-090413T2000Z/
WASHINGTON IN-
356 PM EDT MON APR 13 2009
...THE TORNADO WARNING FOR NORTHWESTERN WASHINGTON COUNTY WILL BE
ALLOWED TO EXPIRE AT 400 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR
SOUTH CENTRAL INDIANA AND KENTUCKY.
LAT...LON 3878 8617 3878 8612 3879 8610 3877 8607
3871 8627 3877 8630 3878 8628 3878 8624
3879 8622 3879 8620
TIME...MOT...LOC 1954Z 233DEG 30KT 3881 8617
$$
MJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 13, 1:57 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Apr 13, 1:57 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 157 PM EDT MON APR 13 2009 .SHORT TERM (TONIGHT AND TUESDAY)... SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS THE AREA AND SHOULD BECOME MORE WIDESPREAD THE NEXT FEW HOURS AND MOVE FROM WEST TO EAST ACROSS THE AREA THROUGH EARLY EVENING. LARGE HAIL WILL CONTINUE TO BE THE MAIN THREAT WITH DAMAGING WINDS AND ISOLATED TORNADOES SECONDARY THREATS. A CLEAR SLOT IS CURRENTLY MOVING OVER THE AREA AND THE WARM FRONT HAS MOVED INTO SOUTHERN INDIANA...ALLOWING THE AREA TO BECOME INCREASINGLY UNSTABLE AND FAVORABLE FOR THUNDERSTORM DEVELOPMENT. EXPECT STORMS TO BE A MIX OF ISOLATED AND LINEAR SEGMENTS. LATEST MSAS PLOT SHOWS ELONGATED SURFACE LOW FROM SOUTHERN IL INTO WESTERN KY. THIS LOW WILL CONTINUE TO SLOWLY TRACK EASTWARD THROUGH TONIGHT. COLD FRONT IS CURRENTLY LOCATED ACROSS WEST CENTRAL MO INTO CENTRAL AR AND WILL TRACK EASTWARD AS THE LOW MOVES ALONG THE OHIO RIVER. ONCE INITIAL LINE OF THUNDERSTORMS PASSES THE AREA AND BEGINS TO WEAKEN AFTER SUNSET...EXPECT ONLY LIGHT PRECIPITATION THROUGH AROUND 06Z. AS THE THE FRONT PASSES PRECIPITATION SHOULD MOSTLY COME TO AN END BUT LIGHT RAIN OR DRIZZLE WILL BE POSSIBLE AND MOISTURE REMAINS SUFFICIENT AND SURFACE LOW WILL BE SLOW TO MOVE OUT OF THE AREA. SO...LIGHT PRECIPITATION COULD POTENTIALLY LINGER INTO TUESDAY WITH THE BEST CHANCE FOR THIS TO OCCUR BEING ACROSS THE BLUEGRASS REGION. EXPECT MOSTLY CLOUDY CONDITIONS TO REMAIN THROUGH THE DAY TUESDAY UNTIL THE LOW FINALLY STARTS TO LIFT TO THE NORTHEAST BY TOMORROW EVENING. OVERNIGHT LOWS WILL RANGE FROM THE MID 40S TO NEAR 50 WITH HIGHS TUESDAY ONLY WARMING A FEW DEGREES INTO THE LOW 50S. .LONG TERM (TUESDAY NIGHT THROUGH MONDAY)... LONG TERM MODEL SOLUTIONS FROM OVERNIGHT AND THIS MORNING ARE IN PRETTY GOOD AGREEMENT WITH THE SYNOPTIC PATTERN. A VERY HIGHLY AMPLIFIED PATTERN LOOKS TO BE SHAPING UP OVER THE CONUS THROUGH THE EXTENDED PERIOD. GIVEN THIS HIGHLY AMPLIFIED PATTERN...MODEL SOLUTIONS EXHIBIT A BIT OF SPREAD BY THE WEEKEND. IN THIS CASE...WE WILL LEAN MORE TOWARD THE 06Z GFS ENSEMBLE MEAN SOLUTION WHICH IS A GOOD COMPROMISE BETWEEN THE OP GFS AND EURO. TUESDAY NIGHT THROUGH THURSDAY NIGHT... SLOW MOVING UPPER LEVEL LOW IS FCST TO MOVE EAST THROUGH THE OHIO VALLEY TUE NIGHT AND WED. QUITE A BIT OF LOWER LEVEL MOISTURE WILL LIKELY BE IN THE AREA RESULTING IN MOSTLY CLOUDY SKIES. SOME LIGHT SHOWERS WILL CERTAINLY BE POSSIBLE...ESPECIALLY ACROSS THE NORTHEAST HALF OF THE FA. THIS ACTIVITY SHOULD DIMINISH BY THURSDAY MORNING AS BEST LIFT AND MOISTURE BEGIN TO RAPIDLY PULL OUT. GIVEN THE CLOUD COVER...HAVE GONE SLIGHTLY WARMER WITH OVERNIGHT TEMPS WITH LOWS IN THE LOWER TO MID 40S. CLOUDS SHOULD HANG TOUGH THROUGH MUCH OF THE DAY ON WEDNESDAY WITH HIGHS IN THE MID TO UPPER 50S. BY THURSDAY...TROF AXIS SHIFTS TO THE EAST COAST AS STRONG RIDGING BUILDS QUICKLY IN FROM THE WEST. THIS SHOULD RESULT IN PARTLY TO MOSTLY SUNNY SKIES ALONG WITH WARMER TEMPERATURES. TEMPS WILL LIKELY START OUT IN THE LOWER 40S WITH AFTERNOON HIGHS TOPPING OUT IN THE UPPER 60S TO AROUND 70. LOWS THU NIGHT LOOK TO DROP IN THE MID 40S IN THE NE TO THE UPPER 40S IN THE SW AS SOUTHWEST FLOW IN THE PBL KEEPS THINGS A BIT WARMER. FRIDAY THROUGH MONDAY... UPPER LEVEL RIDGE AXIS LOOKS TO REMAIN OVER THE REGION FOR FRIDAY RESULTING IN SUNNY AND MILD CONDITIONS. HIGHS SHOULD PUSH INTO THE LOWER 70S BASED ON THE ENSEMBLE SPREAD. THOUGH THIS COULD BE TEMPERED A BIT IN THE SW AS MID-HIGH LEVEL CLOUDS WILL BE STREAMING IN FROM THE NEXT SYSTEM APPROACHING FROM THE WEST. LOWS FRIDAY WILL LIKELY BE IN A GRADIENT WITH COOLER READINGS IN THE BLUEGRASS. CURRENT THINKING IS LOWS IN THE LOWER 40S UP IN THE BLUEGRASS WITH MID AND UPPER 40S ACROSS THE CENTRAL AND SOUTHWEST SECTIONS. BASED ON THE ENSEMBLE GUIDANCE...SATURDAYS WEATHER STILL LOOKS GOOD FOR THE OPENING ACTIVITIES OF THE DERBY FESTIVAL. THE 00Z EURO AND 06Z GFS AND GFS ENSEMBLE HAVE SLOWED DOWN THE ARRIVAL OF PRECIPITATION. BASED ON THE ENSEMBLE MEAN...CAN NOT SEE ANYTHING OTHER THAN SOME VERY ISOLATED TO SCATTERED ACTIVITY MAINLY WEST OF I-65 DURING THE DAYLIGHT HOURS. SOME INCREASE IN PRECIP IS LIKELY...BUT MAINLY AFTER MIDNIGHT SAT NIGHT. THUS...HAVE DECREASED POPS TO SLIGHT CHANCE FOR SAT WITH SLOWLY INCREASING POPS FOR SAT NIGHT. MILD TEMPS ARE EXPECTED FOR SAT WITH HIGHS IN THE UPPER 60S TO THE LOWER 70S. TEMPS WILL DEPEND TOTALLY ON CLOUD COVER BULK OF PRECIPITATION LOOKS TO HOLD OFF UNTIL SUNDAY WITH WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS IN THE MIX AS SFC LOW AND UPPER LEVEL SYSTEM PUSH THROUGH THE REGION. DRIER AND COOLER WEATHER LOOK GOOD FOR MONDAY BASED ON THE LATEST SOLUTIONS. HIGHS SUNDAY SHOULD STILL BE MILD WITH HIGHS IN THE MID TO UPPER 60S. HIGHS MONDAY WILL BE MUCH COOLER WITH HIGHS IN THE UPPER 50S TO THE LOWER 60S. OVERNIGHT LOWS IN THE MID AND UPPER 40S. && .AVIATION (18Z TAFS)... A WARM FRONT ASSOCIATED WITH A SURFACE LOW OVER SOUTHERN IL HAS MOVED NORTH OF THE AREA ALLOWING STRATUS DECK TO BECOME BROKEN AND CU TO FORM. WINDS HAVE ALSO TURNED TO THE SOUTH AND BECOME GUSTY AT AROUND 25 KTS. SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE NEXT FEW HOURS AND MOVE FROM WEST TO EAST ACROSS THE AREA THROUGH EARLY EVENING AS A COLD FRONT APPROACHES THE REGION. MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND GUSTY WINDS. ONCE THE STORMS PASS...LIGHT PRECIPITATION MAY LINGER THROUGH THE OVERNIGHT HOURS BUT FOR THE MOST PART EXPECT BULK OF PRECIPITATION TO BE OVER BY AROUND 06Z. WINDS WILL BECOME WESTERLY TOWARD 12Z AS THE FRONT PASSES THE AREA AND DIMINISH TO AROUND 10 KTS. LOW CIGS WILL STICK AROUND THE REGION AND MAINLY MVFR CONDITIONS ARE EXPECTED AFTER 06Z UNTIL THE END OF THE TAF PERIOD. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...TORNADO WATCH 151 IN EFFECT UNTIL 9 PM EDT/8 PM CDT FOR CENTRAL KENTUCKY. IN...TORNADO WATCH 151 IN EFFECT UNTIL 9PM EDT/8 PM CDT FOR SOUTHERN INDIANA. && WEATHER.GOV/LOUISVILLE SHORT TERM...LS LONG TERM....MJ AVIATION.....LS
Hazardous weather outlook, Apr 13, 10:50 AM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1050 AM EDT MON APR 13 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-141500- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1050 AM EDT MON APR 13 2009 /950 AM CDT MON APR 13 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL BRING THUNDERSTORMS TO THE REGION THIS AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE SEVERE...WITH LARGE HAIL BEING THE PRIMARY THREAT. A FEW STRONG WIND GUSTS AND AN ISOLATED TORNADO WILL BE SECONDARY THREATS. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE BETWEEN 3PM AND 9PM EDT...2PM AND 8PM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS WILL RETURN TO THE REGION SATURDAY...WITH BETTER CHANCES SATURDAY NIGHT INTO SUNDAY AS LOW PRESSURE APPROACHES FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY. SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR NOAA ALL-HAZARDS WEATHER RADIO...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR THE LATEST FORECASTS AND UPDATES.
In the hours before
Local storm report, Apr 13, 2:43 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
243 PM EDT MON APR 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL SIROCCO 37.98N 86.28W
04/13/2009 E1.00 INCH MEADE KY EMERGENCY MNGR
ON HIGHWAY 144.
&&
EVENT NUMBER LMK0900389
MRCLocal storm report, Apr 13, 3:12 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT MON APR 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL MAUCKPORT 38.02N 86.20W
04/13/2009 E1.00 INCH MEADE KY LAW ENFORCEMENT
&&
EVENT NUMBER LMK0900390
CMCLocal storm report, Apr 13, 3:19 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
319 PM EDT MON APR 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL BRIDGEPORT 38.17N 85.92W
04/13/2009 E0.88 INCH HARRISON IN NWS EMPLOYEE
&&
EVENT NUMBER LMK0900391
CMCLocal storm report, Apr 13, 3:28 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM EDT MON APR 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL SHIVELY 38.20N 85.81W
04/13/2009 E1.00 INCH JEFFERSON KY BROADCAST MEDIA
&&
EVENT NUMBER LMK0900392
MRCLocal storm report, Apr 13, 3:35 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
335 PM EDT MON APR 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL NEW ALBANY 38.30N 85.83W
04/13/2009 E0.75 INCH FLOYD IN BROADCAST MEDIA
&&
EVENT NUMBER LMK0900393
CMCLocal storm report, Apr 13, 3:38 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
338 PM EDT MON APR 13 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL RIVERSIDE 37.17N 86.55W
04/13/2009 E0.50 INCH WARREN KY BROADCAST MEDIA
&&
EVENT NUMBER LMK0900394
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:52 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 23 min |
| Apr 13, 2:15 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 30 min |
| Apr 13, 2:41 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 34 min |
| Apr 13, 2:43 PM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 32 min |
| Apr 13, 3:03 PM EDT | Tornado Warning | LMK | Orange | 27 min |
| Apr 13, 3:11 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 34 min |
| Apr 13, 3:42 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Orange | 48 min |
| Apr 13, 3:43 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 32 min |
| Apr 13, 3:59 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 17 min |
| Apr 13, 4:11 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Washington | 49 min |
Nearby
Tornado Warnings in Indiana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.